MathSciNet Relay Station
MathSciNet bibliographic data
MR587174 (82a:12009) 12A70 (12A65)
Rohrlich, David E. Galois conjugacy of unramified twists of Hecke characters. Duke Math. J. 47 (1980), no. 3, 695–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement